# SDR A4J2002F00007

- Difficulty date: November 1, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Engine: Pwa JT8D
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 833703
- Condition: Intermittent
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 6000 FT REAR 1 DOOR OPEN ANNUNCIATOR LIGHT ILLUMINATED.  NO PRESSURIZATION LEAKS.  NO AIR LEAKS.  RETURNED TO AIRPORT FOR EVALUATION.  AIRCRAFT CONTINUED FLIGHT WHERE MAINTENANCE CLEANED SWITCH, OPERATIONAL CHECK GOOD IAW MM, MEL CLEARED.
